Remarks on bounded solutions of a semilinear dissipative hyperbolic equation

Marie Kopáčková

Commentationes Mathematicae Universitatis Carolinae (1989)

  • Volume: 030, Issue: 4, page 713-719
  • ISSN: 0010-2628

How to cite

top

Kopáčková, Marie. "Remarks on bounded solutions of a semilinear dissipative hyperbolic equation." Commentationes Mathematicae Universitatis Carolinae 030.4 (1989): 713-719. <http://eudml.org/doc/17782>.

@article{Kopáčková1989,
author = {Kopáčková, Marie},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {semilinear hyperbolic equation; bounded solution; a priori estimate; energy},
language = {eng},
number = {4},
pages = {713-719},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Remarks on bounded solutions of a semilinear dissipative hyperbolic equation},
url = {http://eudml.org/doc/17782},
volume = {030},
year = {1989},
}

TY - JOUR
AU - Kopáčková, Marie
TI - Remarks on bounded solutions of a semilinear dissipative hyperbolic equation
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1989
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 030
IS - 4
SP - 713
EP - 719
LA - eng
KW - semilinear hyperbolic equation; bounded solution; a priori estimate; energy
UR - http://eudml.org/doc/17782
ER -

References

top
  1. A. Haraux, Two remarks on hyperbolic dissipative problems., (Nonlinear part. diff. equations and their appl., College de France seminar, vol. 7, Editors: H. Brezis, J. L. Lions. Zbl0579.35057
  2. A. Haraux E. Zuazua, Decay estimates for some semilinear damped hyperbolic problems, Archive Rat. Mech. Anal. 150 (1988), 191-206. (1988) Zbl0654.35070MR0913963
  3. A. Haraux, Nonlinear Evolution Equations - Global Behavior of Solutions, (Lecture Notes in Math. 841, Springer-Verlag Berlin, Heidelberg, New York 1981. (1981) Zbl0461.35002MR0610796
  4. A. Haraux, Semilinear hyperbolic problems in bounded domain., (Math. Reports., J. Dieudon ne' Editor, Harwook Acad. Publ., Gordon & Breach). Zbl0681.35058
  5. G. Prouse, Soluzioni quasi periodiche delle equazione delle onde con termine dissipativo non lineare, I-IV, (Rend. Acad. Naz. Lincei 38, 39 (1965)). (1965) Zbl0138.08602
  6. J. L. Lions W. A. Strauss, Some non-linear evolution equations, Bull. Soc. Math. France 93 (1965), 43-96. (1965) Zbl0132.10501MR0199519

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.